MathSciNet Relay Station
MathSciNet bibliographic data
MR506619 22E25 (14K20 43A80)
Auslander, L.; Tolimieri, R. Algebraic structures for $\bigoplus \sum \sb{n\geq 1}L\sp{2}(Z/n)$ compatible with the finite Fourier transform. Trans. Amer. Math. Soc. 244 (1978), 263–272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement